# SDR C1HA960001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: A3138000003
- Condition: Froze Up
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT TOP OF DESCENT, PRESSURIZATION STARTED TO CLIMB THAT WAS UNCONTROLLABLE IN MAN. AND AUTOMATIC.  LEVER FELT CABLES WERE BOUND.  FOUND OUTFLOW VALVE COMPARTMENT WET.  REPAIRED AFT LAV.  PLUMBING DRIED OUT LPS3 OUTFLOW COMPARTMENT.  DRIED AND LUBED OUTFLOW VALVE PRESS.  CK OPS, CK OK ON GROUND IN MANUAL ONLY.  AUTO PRESS. INOPERATIVE, TRANSFERRED TO DMI 510.  (X)
